# SDR SWAA2022082229669

- Difficulty date: July 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 280 APPROX LT WING 2022-365604 / [01] REPLACED ANGLE LOCATED TRAILING EDGE ORSS 280 APPROX LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED: 115A6260-1 P.O: 2022 148173;[02] REPLACED ANGLE LOCATED TRAILING EDGE ORSS 280 APPROX LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED: 115A6260-1 P.O: 2022 148173
